# SDR NACA2024090400004

- Difficulty date: September 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,311 hours, 19,530 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO COMPT THE STRINGER CARCK AT S-34L STA 480. SRTRINGER REPAIRED IAW SRM
